# SDR QMLA2020042320016

- Difficulty date: April 20, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N473RA
- Make and model: Bell 407
- Aircraft serial: 54045
- Aircraft time: 3,751 hours, 11,990 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 407023800129
- Condition: Cracked
- Location: Tailboom
- Component: Horiz Stab, Bell
- Component part number: 407023800107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRWORTHINESS CHECK BY THE MECHANIC, HE FOUND A 1.75" CRACK IN LH UPPER HORIZONTAL STABILIZER ATTACH FITTING. *** THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION WHILE A BELL APPROVED CUSTOMER SERVICE FACILITY COMPLETES THE PART REPLACEMENT (LH UPPER ATTACH FITTING/ANGLE SUPPORT). ***
